RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 12, Number 3  


Division theorem in some weighted spaces of entire functions
A. V. Abanin, D. A. Abanina
3
Estimates for some potential-type operators with oscillating symbols
A. V. Gil, V. A. Nogin
21
On automorphisms of strongly regular graph with parameters $(396,135,30,54)$
M. M. Isakova, A. A. Makhnev
30
Mathematical modeling of atmospheric processes at North Ossetia Carmadon's valley
E. S. Kamenetsky, A. A. Radionoff
41
Some topics of the theory of linear topological spaces (completeness, non-trivial expansions of zero and their generators)
Yu. F. Korobeinik
47
On correlation of two solution classes of Navier–Stokes equation
V. B. Levenshtam
56
Weak insertion of a continuous function between two comparable functions
M. Mirmiran
67
Estimates of the perturbed Oseen semigroup in $\mathbb R^n$ and stability of the Navier–Stokes flow
L. I. Sazonov
71

Mathematical Events
Korobeinik Yurii Fedorovich (on the occasion of his eightieth birthday)
83
VIII International Scientific Conference “Sequential analysis and related questions of mathematical modeling”
87
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020